MathSciNet Relay Station
MathSciNet bibliographic data
MR61118 (15,777c) 10.0X
Carlitz, Leonard Weighted quadratic partitions $({\rm mod}\, p\sp r)$. Math. Z. 59, (1953). 40–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement